# SDR Y2PA96066

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AA
- Make and model: Amd FALCON20C5
- Aircraft serial: 67
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rudder Trim
- Condition: Malfunctioned
- Location: Empennage
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YIP - FLT 18779 - DURING DESCENT INTO YIP, THE RUDDER TRIM RAN AWAY FULL RIGHT AND CIRCUIT BREAKER TRIPPED.  THE AIRCRAFT CONTINUED ON TO LANDING AT ITS INTENDED DESINATION AT YIP.  CORRECTIVE ACTION:  COULD NOT DUPLICATE.  OPS CHECKED RUDDER TRIM SYSTEM BY OPERATION OF RUDDER TRIM SWITCH THROUGH ITS ENTIRE TRAVEL RANGE.  OPS CHECKED NORMAL.  NO DEFECTS NOTED.  THE AIRCRAFT RETURNED TO SERVICE.  (X)
